I am currently running 50mg Var and 100mg Pro-tren (X-tren clone). I am running all necessary support supps and have a well planned PCT.
The overall goal of this cycle is a recomp/cut and I will also be adding Clen into my cycle.
I'm 1 week into the cycle and as of today I am experiencing a bloating feeling. I have done some research and it seems that I am experiencing a progesterone type side effect (bloating/water retention) from the Pro-tren. I have read a log where the guy using a similar clone said that the bloating feeling will subside as the cycle progresses. However, I don't know what to do. I have though about 2 options;
1. Drop the pro-tren and run Hdrol at 100mg instead. (P.S, I know that VAR and Hdrol are both methyls and are hepatoxic).
2. Continue using the pro-tren and hope for the bloating to go away. I know for sure that it will during PCT, but I rather have no bloating during the cycle as it is summer over here.
What do you guys think?
Note: I am currently using vitb6 to prevent prolactin levels from increasing. I also have some caber on hand, which I can use if you guys think it will rectify the issue.